Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: A(-nother) sleep problem; help?

Posted by Elizabeth on February 17, 1999, at 0:27:46

In reply to Re: A(-nother) sleep problem; help?, posted by Shelley on February 11, 1999, at 19:37:14

> Yes. I don't know how to help but I certainly understand your frustration.....I always thought I was just a total alien because I didn't "dream." Then, I realized I'm still an alien, and that not dreaming is one of the side effects I have to live with when I take SSRIs. Like loosing your sex dive, well, keep trying....

SSRIs aren't supposed to be nearly so bad for killing dreams (so to speak!) as MAOIs; quite a lot of people say they have vivid dreams on SSRIs, in fact. On the other hand, I've never had any sexual problems with MAOIs (took Nardil for a while too), so I guess it's a question of which is more important to you.... (Not that I had a choice: the SSRIs don't seem to work for me, which is odd since Prozac helped quite a lot when I was a teenager.)





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Elizabeth thread:2935